Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Pfinstegg denise528

Posted by Pfinstegg on June 10, 2003, at 17:46:55

In reply to Re: To Pfinstegg, posted by denise528 on June 9, 2003, at 16:10:23

Hi Denise..I have seen a few posts about VNS here over the past few months, but I did not get a clear impression about how helpful it is. It seems to be a bit drastic to me. too.

As to me, I am in my fifth month after TMS; the first four months were really good- depression-free. Now, I am experiencing a bit more depression- still nothing like I had prior to the TMS in January. so I am back on an AD- 10 mg. of Lexapro, plus all the fish oil, vitamins, etc. The Lexapro seems to be working extremely well, too. I envision my future as having booster TMS as needed, and probably staying on an AD. Dr Hutto told me to do that, but I was feeling so good that I ignored his advice!

I don't know for sure, but I think that the TMS helped the AD (Lexapro) work well- just as ECT is reported to do. The TMS was really effective, for me, and absolutely free of negative side effects- not one bit of confusion or memory loss. I've read that it acts to increase the blood flow in the left frontal area of one's brain, as well as calming down over-activity of the HPA axis and encouraging more normal levels of neurotransmitters. I know it doesn't work for everyone, but I hope you'll be one of the ones it does work for, if you decide to go ahead with it.

Pfinstegg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pfinstegg thread:230540
URL: http://www.dr-bob.org/babble/20030609/msgs/232972.html